# SDR AALA2018102649018

- Difficulty date: October 22, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N832AA
- Make and model: Boeing 787-9
- Aircraft serial: 40638
- Aircraft time: 4,264 hours, 419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Module
- Part number: MOD0027
- Part serial: 06916
- Condition: Failed
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ASSIST SYSTEM MODULE AT THE L1 DOOR HAD A QUESTIONABLE GROUND.  REPLACED EMERGENCY POWER ASSIST SYSTEM MODULE IAW AMM DMC-B787-A-52-11-21-00A-520A-A, AND DMC-B787-A-52-11-21-00A-720A-A.
